I was wondering if anyone else who is on/or has been on Cymbalta/ has had panic attacks?
I started taking it about 3 weeks ago or so and wasnt having any side-effects, except loss of appetite. I only eat a max of one meal a day, which may only be an omlet. But, thats fine with me, I need to loose a ton of weight anyways, bring on the no appetite.
But, my real problem is that I am having very frequent, severe panic attacks. They have never been this bad nor this frequent. And before the medicine I was rarely having them. I was also on Paxil at that time which helped. So, when I did have an attack, it wasnt severe. But, now.... they are coming on very VERY strong and worse than I've ever experienced. Im very worried and I think Im going to call the doctor on Monday and voice my concern because I cant handle these frequent severe things...
But, Im also not sure if its actually the medicine causing the attacks, or whether the medicine is simply not working. The paxil helped my attacks when I was on it, but now Im not. So, its either the medicine causing the secere attacks, or the medicine isnt working and its just me...
Something to discuss with the doc I suppose. But, anyone else have any stories involving Cymbalta? Or the same type problems with a different Anti-D?
Lyrica (15 months-quit Feb. 09), Paxil (10 months-quit 6-4-09), Started Cymbalta 6-6-09, Rozerem, Melatonin Fibromyalgia, Depression, Anxiety, Panic Attacks-currently in therapy-new pdoc-possible Borderline Personality Disorder... "Cracks
in the concrete are just reminders that you fall apart
"Sometimes it is best to forget
what you feel
what you deserve